# SDR SWAA2021092003904

- Difficulty date: August 5, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 52,700 hours, 33,462 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FWD BULKHEAD STA 727 PANEL 142NWA HAS SMALL CRACK MKD DOT ; / [01] REMOVED PNL.#142NWA AND ROUTED TO BACK SHOP FOR REPAIR....; [02] CLEANED AT AFT CARGO COMPARTMENTS FWD BULKHEAD PANEL 142 NWA AS PER B 737 AMM 25-52-01-300-805; [03] REMOVED DAMAGE AND PREPARED FOR REPAIR PANEL 142NWA AS PER B737 AMM 25-52-01-300-805; [04] VERIFIED STEPS 1;2 AND 3.; [05] OK TO APPLY REPAIR.; [06] REPAIRED AT AFT CARGO COMPARTMENT FWD BULKHEAD PANEL 142 NWA AS PER B 737 AMM 25-52-01-300-805. MATERIAL USED PO 1694548 AND PO.1714421; [07] VERIFIED STEP 6.; [08] REPAIR PANEL 142NW AS PER B731_700 AMM 25-52-01-300-805 AND PAINTED AS PER AMM 51-21-73; [09] VERIFIED STEP 8.
